# SDR SWAA071580

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 67,692 hours, 58,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT LENS BROKEN AT ROW 2.  REMOVED AND REPLACED LENS PER MM.
